# SDR CA040211007

- Difficulty date: January 22, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,477 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) RT WINDSHIELD INNER LAYER CRACKED IN FLIGHT AT FLIGHT LEVEL 240.  REPORTED OAT -45C.
